# SDR AALA202405221633

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE PERFORMING A ROTOTEST INSPECTION MAINTENANCE FOUND CRACK INDICATIONS ON FRAME FASTENER HOLE C AT FR 16 LEFT AND DOOR STOP 7. MAINTENANCE REPAIRED THE FRAME PER EA 352822.
